Report on Diophantine approximations
Bulletin de la Société Mathématique de France, Volume 93 (1965), p. 177-192
@article{BSMF_1965__93__177_0,
     author = {Lang, Serge},
     title = {Report on Diophantine approximations},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {93},
     year = {1965},
     pages = {177-192},
     doi = {10.24033/bsmf.1621},
     zbl = {0135.10802},
     mrnumber = {33 \#1286},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1965__93__177_0}
}
Lang, Serge. Report on Diophantine approximations. Bulletin de la Société Mathématique de France, Volume 93 (1965) pp. 177-192. doi : 10.24033/bsmf.1621. http://www.numdam.org/item/BSMF_1965__93__177_0/

[1] Adams (W.) and Lang (S.). J. für reine und angewandte Math. (to appear).

[2] Gelfond (A. O.). Transcendental and algebraic numbers. New York, Dover Publications, 1960 (Dover Books on advanced Mathematics). [See the bibliography at the end for further references to GELFOND and FELDMAN'S papers.] | MR 22 #2598 | Zbl 0090.26103

[3] Lang (S.). Transcendental points on group varieties, Topology, Oxford, t. 1, 1962, p. 313-318. | MR 28 #95 | Zbl 0116.38105

[4] Lang (S.). Algebraic values of meromorphic functions, Topology, Oxford (to appear). | Zbl 0133.13804

[5] Lang (S.). Diophantine geometry. New York, Interscience Publishers, 1962 (Interscience Tracts in pure and applied Mathematics, 11). | MR 26 #119 | Zbl 0115.38701

[6] Lang (S.). Diophantine approximations on toruses, Amer. J. of Math., t. 86, 1964, p. 521-533. | MR 29 #2220 | Zbl 0142.29601

[7] Lang (S.). Transzendenten Zahlen. Lecture notes by W. Scharlau. Bonn, 1964.

[8] Lang (S.). Asymptotic approximations to quadratic irrationalities, Amer. J. of Math., 1965 (to appear). | MR 31 #3383 | Zbl 0127.02204

[9] Schmidt (W. M.). A metrical theorem in diophantine approximation, Canadian J. of Math., t. 12, 1960, p. 619-631. | MR 22 #9482 | Zbl 0097.26205

[10] Schmidt (W. M.). Metrical theorems on fractional parts of sequences, Trans. Amer. math. Soc., t. 110, 1964, p. 493-518. | MR 28 #3018 | Zbl 0199.09402

[11] Schneider (T.). Einführung in die transzendenten Zahlen. Berlin, Springer-Verlag, 1957 (Die Grundlehren der mathematischen Wissenschaften, 81). [For references to Mahler, Siegel, Popken, cf. bibliography at the end of Schneider's book.] | Zbl 0077.04703

[12] Siegel (C. L.). Über einige Anwendungen diophantischer Approximationen, Abhandl. Preuss. Akad. Wiss., 1929, n° 1, 70 pages. [cf. especially p. 28.] | JFM 56.0180.05